# SDR UALA2011092005081

- Difficulty date: September 20, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 83,409 hours, 13,409 cycles
- Engine: Pwa PW4060
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Pressure Switch
- Condition: Faulty
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HYD DEMAND PUMP FAILED TO OPERATE IN AUTO WITH ENGINE OFF.  WORKS OK IN ON POSITION. -RDF-T :RPL S27 ELEC HYD PUMP L CONTROL PRESSURE SWITCH, NO HELP.  REPLACED RELAYS K130, K134, & K131 NO HELP.  REPLACED L DEMAND PUMP SWITCH ASSY S5, NO HELP. 
CHECKED WIRING BETWEEN RELAYS K130, K131 AND S25, S26 AND S27 OK REF WDM 29-11-12.  REPLACE ENG PUMP LT PRESS SWITCH S26. OPS CHECK NORMAL.
